# SDR QXEA2019123100483

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 7,722 hours, 4,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU STRANGE ODOR IN FORWARD CABIN. TURNED OFF APU AND SMELL DISSIPATED. AFTER START MOMENTARY APU GEN OFF BUS MASTER CAUTION MESSAGE CLEARED AFTER ABOUT 3 SECONDS. REMOVED FROM SERVICE. APU PLACED ON MEL. MEL CLEARED BY REACTIVATING APU. OPERATED TEMPS THROUGH VARIOUS RANGES. ALL OPERATIONS WERE NORMAL. COULD NOT DUPLICATE ANY ABNORMAL ODORS. CLEARS MEL. RETURNED TO SERVICE. NO PARTS REPLACED.
